# SDR UPS06446253

- Difficulty date: February 7, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07942179
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW - LT SIDEWALL PANEL BS 320-340 WL 130 STIFFENER RADIUS FOUND CRACK APPROX .375 INCH IN LENGTH.  STIFFENER REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02 AT NWW LEFT SIDEWALL PANEL BS 320-340 WL 130 AREA.
